# SDR A6WA200540229

- Difficulty date: July 8, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 3,731 hours, 3,221 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 1 DENT IN AFT FUSELAGE AT FS 672 BETWEEN STRINGERS 26L AND 27L.  CUT OUT DAMAGED AREA AND INSTALLED FABRICATED FILLER PARTS IAW EO.  (K)
